chest infection,

Hi All

iv been on Antibiotice bor the part week and while i was on holiday i had my first Asthma attack and had to go to A an E and i was given 2 nebulisers and 5 day course of predisalone as well i am still chesty and get very tired and chest gets tight, and feels weezy, i have been useng my selbutamol more regurly as well,

is this normal


2 Replies

  • hi Mel.

    Welcome to the forum.

    Yes its normal to use reliever a lot more when asthma is bad.

    Can be given steroids ,antibiotics,nebs etc and preventer inhaler if get lot of flair ups.

    Always get help when you need it ,love glynis

  • Hi Mel

    It can take a while for your lungs to settle down after an asthma attack, so it's completely normal to still not feel right and need to use your salbutamol more than usual. If you don't feel that you're getting any better, it might be a good idea to make an appointment with your GP just to check whether you need more prednisolone and/or antibiotics?

    Hope you're feeling better soon

    Dawn x

You may also like...